Estimates for solutions to discrete convolution equations
2015 (English)In: Mathematika, ISSN 0025-5793, E-ISSN 2041-7942, Vol. 61, no 2, 295-308 p.Article in journal (Refereed) Published
We study solvability of convolution equations for functions with discrete support in Rn, a special case being functions with support in the integer points. The more general case is of interest for several grids in Euclidean space, like the body-centred and face-centred tesselations of 3-space, as well as for the non-periodic grids that appear in the study of quasicrystals. The theorem of existence of fundamental solutions by de Boor et al. is generalized to general discrete supports, using only elementary methods. We also study the asymptotic growth of sequences and arrays using the Fenchel transformation.
Place, publisher, year, edition, pages
2015. Vol. 61, no 2, 295-308 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:uu:diva-238063DOI: 10.1112/S0025579315000108ISI: 000354285800003OAI: oai:DiVA.org:uu-238063DiVA: diva2:769998
See www.cb.uu.se/~kiselman/bibliography.html (15-2).2015-04-152014-12-092015-11-20